RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Usp. Khim.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Usp. Khim., 1974, Volume 43, Issue 4, Pages 655–682 (Mi rcr2706)  

This article is cited in 1 scientific paper (total in 1 paper)

Effective Size in Quantum-mechanical Systems

D. A. Bochvar, I. V. Stankevich, A. L. Chistyakov

A. N. Nesmeyanov Institute of Organoelement Compounds, USSR Academy of Sciences, Moscow

Abstract: The review presents the results of a number of studies where various integral characteristics of the effective dimensions of quantum-mechanical systems have been derived and justified by interpreting the square of the modulus of the wave function using probability theory. The concepts of the types of electron delocalisation in atoms and molecules and quantities which can serve at its measure as well as hypotheses concerning the integral characteristics of the charge distribution between the effective volume of an atomic-molecular system and the surrounding space are discussed. The above characteristics have been calculated for a number of specific quantum-mechanical systems, in particular for some of the simplest atoms and molecules.
The bibliography includes 34 references.

Full text: http://www.uspkhim.ru/.../paper_rus.phtml?journal_id=rc&paper_id=1806

English version:
Russian Chemical Reviews, 1974, 43:4, 276–290

Document Type: Article
UDC: 541.57:547.121.2

Citation: D. A. Bochvar, I. V. Stankevich, A. L. Chistyakov, “Effective Size in Quantum-mechanical Systems”, Usp. Khim., 43:4 (1974), 655–682; Russian Chem. Reviews, 43:4 (1974), 276–290

Linking options:
  • http://mi.mathnet.ru/eng/rcr2706
  • http://mi.mathnet.ru/eng/rcr/v43/i4/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Chistyakov, “On uncertainty relations for vector-valued operators”, Theoret. and Math. Phys., 27:1 (1976), 380–382  mathnet  crossref  mathscinet  zmath
  • Успехи химии Russian Chemical Reviews
    Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019